# SDR BJNA020810

- Difficulty date: August 8, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SEAT TRACK AT RBL 32 AT BS 328, LEVEL 2 CORROSION.  FOUND CORROSION ON SEAT TRACK OUT OF LIMITS, CUT NEW TRACK FROM BAC1520-792 16 INCH INSTALLED IAW 727 SRM 51-10-2, 51-10-1 AND 51-30-2.  (M)
